Apr 22, 2002
I have just had blood work done.My AST-1470,ALT-2578,Bilirubin-14.3 Is there anything at all that you can tell me about this?please!!!
Response from Dr. Holodniy
You have some form of hepatitis. This could be caused by medications, infections, tumors or other diseases.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash During Window Period
- White Tongue Sign Of HIV Infection
- Blisters After Sucking Penis Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.